# SDR 2004FA0000892

- Difficulty date: August 20, 2004
- Submitted: December 8, 2004
- Operation: General aviation
- Aircraft: N788FS
- Make and model: Israel 1124A
- Aircraft serial: 319
- Engine: Garrtt TFE731*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: ES128545
- Part serial: 7049T73
- Condition: Cracked
- Location: Nlg
- Part time: 5,649 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1200 HOUR SCHEDULED INSPECTION, THE OUTER STRUT BODY OF THE NOSE LANDING GEAR UPPER TRUNNION WAS FOUND TO HAVE A CRACK IN THE OUTER BARREL STARTING FROM THE UPPER THREAD LOCK BORE EXTENDING DOWN 5.75 INCHES.
